Canonical-covariant Wigner function in polar form

Date
2000
Authors
Hakioǧlu, T.
Editor(s)
Advisor
Supervisor
Co-Advisor
Co-Supervisor
Instructor
Source Title
Journal of the Optical Society of America A: Optics and Image Science, and Vision
Print ISSN
0740-3232
Electronic ISSN
Publisher
OSA - The Optical Society
Volume
17
Issue
12
Pages
2411 - 2421
Language
English
Journal Title
Journal ISSN
Volume Title
Series
Abstract

The two-dimensional Wigner function was investigated in polar canonical coordinates. The covariance properties under the action of affine canonical transformations were derived. The polar canonical phase-space representations were considered important for paraxial optical systems as well as other systems in which a rotational symmetry around a particular axis was present.

Course
Other identifiers
Book Title
Citation
Published Version (Please cite this version)